The Michigan Mathematical Journal

Quasiextremal distance domains and integrability of derivatives of conformal mappings.

John B. Garnett and Shan Shuang Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 2 (1994), 389-406.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005004

Digital Object Identifier
doi:10.1307/mmj/1029005004

Mathematical Reviews number (MathSciNet)
MR1278443

Zentralblatt MATH identifier
0809.30005

Subjects
Primary: 30C35: General theory of conformal mappings
Secondary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]

Citation

Garnett, John B.; Yang, Shan Shuang. Quasiextremal distance domains and integrability of derivatives of conformal mappings. Michigan Math. J. 41 (1994), no. 2, 389--406. doi:10.1307/mmj/1029005004. https://projecteuclid.org/euclid.mmj/1029005004


Export citation